# SDR QXEA2022072100255

- Difficulty date: July 19, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 13,556 hours, 8,144 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD OVEN IN FORWARD GALLEY OVERHEATED.  OVEN WAS SET TO LOW, AFTER 15 MINUTES IT BURNT THE FOOD CAUSING SMOKE AND THE HANDLE WAS TOO HOT TO OPEN.
